# SDR RAIA201904209001

- Difficulty date: April 19, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE OF CARGO DOOR FRAME AT FR 65 AROUND NUT PLATE HOLE-          REMOVED CORREDED DOOR FRAME STRUCTURE AT FR 65 LH SIDE AND INSTALLED NEW FRAME STRUCTURE.
